Algebraic Geometry

[11] From local Torelli to global Torelli

Kefeng Liu Yang Shen

Algebraic Geometry mathscidoc:1912.43103

arXiv preprint arXiv:1512.08384, 2015.12
[ Download ] [ 2019-12-21 11:15:47 uploaded by Kefeng_Liu ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Tropical counting from asymptotic analysis on Maurer-Cartan equations

Ziming Nikolas Ma The Chinese University of Hong Kong Kwokwai Chan The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:1808.01001

Transactions of the American Mathematical Society, 373, 6411-6450, 2020.6
[ Download ] [ 2018-08-01 18:53:33 uploaded by zimingnikolas ] [ 478 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] DK Conjecture for Derived Categories of Grassmannian Flips

Nai Chung Conan Leung Department of Mathematics & Insitite of Mathematical Sciences, the Chinese University of Hong Kong Ying Xie Department of Mathematics & Insitite of Mathematical Sciences, the Chinese University of Hong Kong

Algebraic Geometry mathscidoc:1912.45001

[ Download ] [ 2019-12-12 14:20:54 uploaded by YingXie ] [ 471 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Gold Award Paper in 2020

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 450 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On two inequality conjectures for the $k$-th Yau numbers of isolated hypersurface singularities

Naveed Hussain Huashang College Guangdong University of Finance and Economics Stephen Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:2005.45001

[ Download ] [ 2020-05-20 18:48:30 uploaded by hqzuo ] [ 441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Boundedness of Q-Fano varieties with degrees and alpha-invariants bounded from below

Chen Jiang Fudan University

Algebraic Geometry mathscidoc:2105.45003

Annales Scientifiques de l'École Normale Supérieure, 53, (4), 1235-1248, 2020.10
[ Download ] [ 2021-05-21 19:05:26 uploaded by chenjiang ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Smoothing pairs over degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:2002.45001

Int. Math. Res. Not. IMRN, 2022, (4), 2582–2614, 2022.2
[ Download ] [ 2020-02-27 17:10:29 uploaded by kwchan ] [ 427 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Some results on affine Deligne-Lusztig varieties

Xuhua He

Algebraic Geometry mathscidoc:1912.43229

arXiv preprint arXiv:1807.02158, 2018.7
[ Download ] [ 2019-12-21 11:30:50 uploaded by Xuhua_He ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Quantum indices and refined enumeration of real plane curves

Grigory Mikhalkin Université de Genève

Algebraic Geometry mathscidoc:1911.43016

Acta Mathematica, 219, (1), 135 – 180, 2017
[ Download ] [ 2019-11-26 16:07:15 uploaded by actaadmin ] [ 413 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Fully HodgeNewton decomposable Shimura varieties

Ulrich Goertz Xuhua He Sian Nie

Algebraic Geometry mathscidoc:1912.43203

Peking Mathematical Journal, 2, (2), 99-154, 2019.6
[ Download ] [ 2019-12-21 11:29:23 uploaded by Xuhua_He ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved